default search action
"q-Generalizations of a family of harmonic number identities."
Chuanan Wei, Qiupeng Gu (2010)
- Chuanan Wei, Qiupeng Gu:
q-Generalizations of a family of harmonic number identities. Adv. Appl. Math. 45(1): 24-27 (2010)
manage site settings
To protect your privacy, all features that rely on external API calls from your browser are turned off by default. You need to opt-in for them to become active. All settings here will be stored as cookies with your web browser. For more information see our F.A.Q.